On Mutually Semiconjugate Rational Functions

Research output: Contribution to journalArticlepeer-review

Abstract

We characterize pairs of rational functions A, B such that A is semiconjugate to B, and B is semiconjugate to A.

Original languageEnglish
Pages (from-to)339-354
Number of pages16
JournalArnold Mathematical Journal
Volume5
Issue number2-3
DOIs
StatePublished - 1 Nov 2019

Keywords

  • Commuting rational functions
  • Lattès maps
  • Semiconjugate rational functions

Fingerprint

Dive into the research topics of 'On Mutually Semiconjugate Rational Functions'. Together they form a unique fingerprint.

Cite this